# SDR EE4Y2018041906383

- Difficulty date: March 12, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N306GT
- Make and model: Boeing 737-400
- Aircraft serial: 27157
- Aircraft time: 53,992 hours, 29,261 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION, FOUND THE LT WING, INBD MID FLAP DENTED ON THE NOSE SKIN INBD END, FOUND BEYOND SRM LIMITS.  THE DAMAGED SKIN SECTION WAS TRIMMED OFF AND FOUND THE FRONT SPAR LOWER SECTION CRACKED AND CORRODED. THE DAMAGED SKIN AND SPAR SECTIONS WERE REPAIRED IAW SR 3-4185616133.
